# SDR IPXA2016022799974

- Difficulty date: February 17, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986733200
- Condition: Deformed
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, INTERNAL EMPENAGE, BETWEEN FRAME 86 AND FRAME 87, BL3OR DEFORMED.  INTER COSTAL REMOVED, FABRICATED, INSTALLED WEBPLATE IAW DWG A53986733000, SRM 51-40-21, 57-21-10, 51-23-10.
